MathSciNet Relay Station
MathSciNet bibliographic data
MR2476783 (2009m:49073) 49Q10 (35B10 49N60 49S05)
Alberti, Giovanni; Choksi, Rustum; Otto, Felix Uniform energy distribution for an isoperimetric problem with long-range interactions. J. Amer. Math. Soc. 22 (2009), no. 2, 569–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement